# SDR RYN2008F00003

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 104681303
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT DEPLOYED L2 PASSENGER ENTRY DOOR SLIDE.  ACFT MADE A FERRY FLIGHT KWI TO BAH FOR DOOR SLIDE REPLACEMENT.  INSTALLED SERVICEABLE L2 DOOR SLIDE IAW AMM 28-66-08.  (A)
